MAUDE Adverse Event Report: STERILMED, INC. EP DIAGNOSTIC CATHETER VIKING QUADRIPOLAR JOSEPHSON; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP DIAGNOSTIC CATHETER VIKING QUADRIPOLAR JOSEPHSON; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BAR400001
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown, however it did occur in 2019.The device has not yet been returned for analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a reprocessed ep diagnostic catheter viking quadripolar josephson catheter and the tyvek cover was not sealed to the plastic tray on inner packaging when the device was removed from the outer box packaging.The device was exchanged, and the procedure was completed.The intent of the procedure was not altered as a result of this event.The device did not contact the patient.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation ablation procedure with a reprocessed ep diagnostic catheter viking quadripolar josephson catheter and the tyvek cover was not sealed to the plastic tray on inner packaging when the device was removed from the outer box packaging.The device was returned for investigation.The packaging was examined on its return.While the tyvek pouch displayed steady transference from the tyvek material to the plastic seal as expected, the plastic tray contained within the outer tyvek pouch did not display any transference from the tyvek lid returned with the complaint device.Only a single point on the tray contained any transference from the lid, and that was not adequate enough to form a proper seal.No discrepancies were noted on the device history record during the manufacturing record evaluation.However, an internal action was created as a response to this complaint.Manufacturer's ref.No: (b)(4).

Brand Name
EP DIAGNOSTIC CATHETER VIKING QUADRIPOLAR JOSEPHSON
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key9496380
Report Number2134070-2019-00151
Device Sequence Number1854114
Product Code NLH
UDI-Device Identifier10888551014007
UDI-Public10888551014007
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K012523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2020
Device Model NumberBAR400001
Device Catalogue NumberBAR400001
Device Lot Number2106459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1